Discussions By Symptom: Menstrual Irregularities

I'm 19 and on the Depo-provera birth control shot. My period started March 18th and hasn't stopped.

Posted In: Menstrual Irregularities 0 Replies
  • Posted By: Anonymous
  • April 21, 2015
  • 04:47 AM

Okay. So i just started this Depo-provera shot thing in February. Once I got my period the next month, it hasn't stopped! It's super light compared to what my normal periods were like, but it's severely annoying. There isn't any pain that comes with it, or tiredness or anything. I don't get headaches or migraines, and I don't get abdominal cramps. It's just like I'm bleeding just to bleed. I only have to change my thin pads maybe twice or three times a day. It's starting to really bug not only me, but my significant other, in the bedroom. I told my mom who is a registered nurse and she said if nothing else is wrong that it might just be hormones. But I don't know what to do! I read about some things online but i dont match up to a lot of the symptoms other people are having (heavy bleeding, pain, etc) and they said they had to wait it out. Please tell me something can be done if I do go to the doctors...which i sort of want to avoid because i hate going there.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.